# SDR DALA2020020530901

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1472712) LOOSE FASTENER #14 AT LH WING DRAG FTG UPPER SURFACE. CORRECTIVE ACTION: REPLACED WITH NRC 00654 UNDER LOG NUMBER 1471528 PER ER/A 584900-14AD REV: ORIGINAL SECTION I PERMANENT REPAIR AND ETI-57-20-006 REV. 10.
